Calculus of Variations and Geometric Measure Theory

R. Alicandro - A. Braides - M. Cicalese - L. De Luca - A. Piatnitski

Topological singularities in periodic media: Ginzburg-Landau and core-radius approaches

created by deluca on 22 Dec 2020
modified on 29 May 2022


Published Paper

Inserted: 22 dec 2020
Last Updated: 29 may 2022

Journal: Arch. Ration. Mech. Anal.
Volume: 243
Pages: 559-609
Year: 2022
Doi: 10.1007/s00205-021-01731-7

ArXiv: 2012.12559 PDF


We describe the emergence of topological singularities in periodic media within the Ginzburg–Landau model and the core-radius approach, mixing concentration and homogenization effects at different scales.